×

zbMATH — the first resource for mathematics

Poisson structures for difference equations. (English) Zbl 1411.39007
MSC:
39A14 Partial difference equations
17B63 Poisson algebras
70G45 Differential geometric methods (tensors, connections, symplectic, Poisson, contact, Riemannian, nonholonomic, etc.) for problems in mechanics
35C07 Traveling wave solutions
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abraham, R.; Marsden, J. E., Foundations of Mechanics, (1978), Reading, MA: Benjamin/Cummings, Reading, MA
[2] Adler, V. E.; Bobenko, A. I.; Suris, Y. B., Classification of integrable equations on quad-graphs. The consistency approach, Commun. Math. Phys., 233, 513-543, (2003) · Zbl 1075.37022
[3] Bruschi, M.; Ragnisco, O.; Santini, P. M.; Tu, G. Z., Integrable symplectic maps, Physica D, 49, 273-294, (1991) · Zbl 0734.58023
[4] Capel, H. W.; Nijhoff, F. W.; Papageorgiou, V. G., Complete integrability of Lagrangian mappings and lattices of KdV type, Phys. Lett. A, 155, 377-387, (1991)
[5] Damianou, P. A.; Evripidou, C. A.; Kassotakis, P.; Vanhaecke, P., Integrable reductions of the Bogoyavlenskij–Itoh Lotka–Volterra systems, J. Math. Phys., 58, (2017) · Zbl 1442.37073
[6] Dufour, J-P; Zung, N. T., Poisson Structures and their Normal Forms, (2005), Basel: Birkhäuser, Basel
[7] Emmrich, C.; Kutz, N., Doubly discrete Lagrangian systems related to the Hirota and sine-Gordon equation, Phys. Lett. A, 201, 156-160, (1995) · Zbl 1020.37526
[8] Faddeev, L.; Volkov, A. Y., Hirota equation as an example of an integrable symplectic map, Lett. Math. Phys., 32, 125-135, (1994) · Zbl 0807.35124
[9] Fordy, A. P.; Hone, A., Symplectic maps from cluster algebras, SIGMA Symmetry Integrability Geom. Methods Appl., 7, 091, (2011) · Zbl 1252.37058
[10] Goldstein, H., Classical Mechanics, (1980), Reading, MA: Addison-Wesley, Reading, MA · Zbl 0491.70001
[11] Heinig, G.; Rost, K., Fast algorithms for skewsymmetric Toeplitz matrices, Toeplitz Matrices and Singular Integral Equations (Pobershau, 2001), 193-208, (2002), Basel: Birkhäuser, Basel · Zbl 1022.65028
[12] Hirota, R., Discrete analogue of a generalized Toda equation, J. Phys. Soc. Japan, 50, 3785-3791, (1981)
[13] Hone, A. N W.; Kouloukas, T. E.; Quispel, G. R W., Some integrable maps and their Hirota bilinear forms, J. Phys. A: Math. Theor., 51, (2018) · Zbl 1384.37071
[14] Hone, A. N W.; Kouloukas, T. E.; Ward, C., On reductions of the Hirota–Miwa equation, SIGMA Symmetry Integrability Geom. Methods Appl., 13, 057, (2017) · Zbl 1425.70032
[15] Hone, A. N W.; van der Kamp, P. H.; Quispel, G. R W.; Tran, D. T., Integrability of reductions of the discrete Korteweg–de Vries and potential Korteweg–de Vries equations, Proc. R. Soc. A, 469, 20120747, (2013) · Zbl 1354.37066
[16] Iatrou, A., Higher dimensional integrable mappings, Physica D, 179, 229-253, (2003) · Zbl 1020.37037
[17] Ikramov, K. D.; Ikramov, K. D., On the eigenvectors of Toeplitz matrices, Moscow Univ. Comput. Math. Cybernet.. Moskov. Univ. Ser. XV Vychisl. Mat. Kibernet., 2015, 25-28, (2015) · Zbl 1327.15062
[18] Kac, M.; van Moerbeke, P., On an explicitly soluble system of nonlinear differential equations related to certain Toda lattices, Adv. Math., 16, 160-169, (1975) · Zbl 0306.34001
[19] Kouloukas, T. E.; Papageorgiou, V. G., Entwining Yang–Baxter maps and integrable lattices, Algebra, Geometry and Mathematical Physics, 163-175, (2011), Warsaw: Institute of Mathematics of the Polish Academy of Sciences, Warsaw · Zbl 1248.81087
[20] Kouloukas, T. E.; Tran, D. T., Poisson structures for lifts and periodic reductions of integrable lattice equations, J. Phys. A: Math. Theor., 48, (2015) · Zbl 1310.37028
[21] Laurent-Gengoux, C.; Pichereau, A.; Vanhaecke, P., Poisson Structures, (2013), Heidelberg: Springer, Heidelberg
[22] Miwa, T., On Hirota’s difference equations, Proc. Japan Acad. A, 58, 9-12, (1982) · Zbl 0508.39009
[23] Quispel, G. R W.; Capel, H. W.; Papageorgiou, V. G.; Nijhoff, F. W., Integrable mappings derived from soliton equations, Physica A, 173, 243-266, (1991)
[24] Strauss, W. A., Partial Differential Equations: an Introduction, (2008), Chichester: Wiley, Chichester · Zbl 1160.35002
[25] Tran, D. T.; van der Kamp, P. H.; Quispel, G. R W., Involutivity of integrals of sine-Gordon, modified KdV and potential KdV maps, J. Phys. A: Math. Theor., 44, (2011) · Zbl 1219.35259
[26] Tran, D. T.; van der Kamp, P. H.; Quispel, G. R W., Poisson brackets of mappings obtained as \((q, -p)\) reductions of lattice equations, Regul. Chaotic Dyn., 21, 682-696, (2016) · Zbl 1371.39012
[27] Veselov, A. P., Integrable mappings, Usp. Mat. Nauk, 46, 3-45, (1991) · Zbl 0785.58027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.